# SDR UIEA2021060301265

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 100,351 hours, 20,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE CAME ON IN FLIGHT. WE DID QRH PROCEDURE AND LIGHT WENT OUT.( PERFORMED BITE TEST OF THE PACK SYSTEM, NO FAULT FOUND IAW B767 AMM 21-51-00-700-805-006 AND OPERATIONAL TEST IAW B767-300 AMM 21-51-00-700-806-006, NO FAULTS AT THIS TIME. )
